# SDR GTIA201401271139

- Difficulty date: January 27, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 8,072 hours, 3,770 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN MASK INOPERATIVE, HOSE BECAME DETACHED FROM MASK DURING STOWAGE, OXYGEN FLOWS FREELY UNREGULATED.  R & R  F/O OXYGEN MASK IAW AMM.  OPS CHECKED OK.
